Approximation on Locally Convex Spaces.
Inventiones mathematicae, Tome 34 (1976), pp. 215-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__34_142397,
author = {Christer Borell},
title = {Approximation on {Locally} {Convex} {Spaces.}},
journal = {Inventiones mathematicae},
pages = {215--230},
year = {1976},
volume = {34},
zbl = {0315.46032},
url = {http://geodesic.mathdoc.fr/item/IM_1976__34_142397/}
}
Christer Borell. Approximation on Locally Convex Spaces.. Inventiones mathematicae, Tome 34 (1976), pp. 215-230. http://geodesic.mathdoc.fr/item/IM_1976__34_142397/